# SDR FDEA201410032952

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0286502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD WING LOWER SURFACE HINGE PANEL ARC0286-502 FWD EDGE HAS CORROSION & IS DELAMINATING.  REMOVED LIGHT SURFACE CORROSION ON SURFACE IAW SRM 51-21-01 VOL I & REPAIRED DELAMINATION ON HINGE PANEL AT FWD EDGE IAW SRM 51-71-00 VOL II.
